Follow
Dominic Breit
Dominic Breit
TU Clausthal
No verified email
Title
Cited by
Cited by
Year
Stochastically forced compressible fluid flows
D Breit, E Feireisl, M Hofmanová
Walter de Gruyter GmbH & Co KG, 2018
1102018
Solenoidal Lipschitz truncation for parabolic PDE's
D Breit, L Diening, S Schwarzacher
Mathematical Models and Methods in Applied Sciences 23, 2671-2700, 2013
652013
Stochastic Navier-Stokes equations for compressible fluids
D Breit, M Hofmanová
Indiana University Mathematics Journal 65, 1183-1250, 2016
622016
Pointwise Calderón–Zygmund gradient estimates for the p-Laplace system
D Breit, A Cianchi, L Diening, T Kuusi, S Schwarzacher
Journal de Mathématiques Pures et Appliquées 114, 146-190, 2018
582018
On the trace operator for functions of bounded 𝔸-variation
D Breit, L Diening, F Gmeineder
Analysis & PDE 13 (2), 559-594, 2020
57*2020
Compressible fluids interacting with a linear-elastic shell
D Breit, S Schwarzacher
Archive for Rational Mechanics and Analysis 228, 495-562, 2018
472018
Sharp conditions for Korn inequalities in Orlicz spaces
D Breit, L Diening
Journal of Mathematical Fluid Mechanics 14 (3), 565-573, 2012
472012
Solenoidal Lipschitz truncation and applications in fluid mechanics
D Breit, L Diening, M Fuchs
Journal of Differential Equations 253 (6), 1910-1942, 2012
442012
Finite Element Approximation of the -Laplacian
D Breit, L Diening, S Schwarzacher
SIAM Journal on Numerical Analysis 53 (1), 551-572, 2015
422015
Solution semiflow to the isentropic Euler system
D Breit, E Feireisl, M Hofmanová
Archive for Rational Mechanics and Analysis 235, 167-194, 2020
402020
Incompressible limit for compressible fluids with stochastic forcing
D Breit, E Feireisl, M Hofmanová
Archive for Rational Mechanics and Analysis 222, 895-926, 2016
382016
Local strong solutions to the stochastic compressible Navier–Stokes system
D Breit, E Feireisl, M Hofmanová
Communications in Partial Differential Equations 43 (2), 313-345, 2018
372018
A general regularity theorem for functionals with φ-growth
D Breit, B Stroffolini, A Verde
Journal of mathematical analysis and applications 383 (1), 226-233, 2011
372011
On solvability and ill-posedness of the compressible Euler system subject to stochastic forces
D Breit, E Feireisl, M Hofmanová
Analysis & PDE 13 (2), 371-402, 2020
352020
Existence theory for generalized Newtonian fluids
D Breit
Contemporary Mathematics 666, 99-110, 2016
342016
Compressible fluids driven by stochastic forcing: The relative energy inequality and applications
D Breit, E Feireisl, M Hofmanová
Communications in Mathematical Physics 350 (2), 443-473, 2017
322017
Convergence rates for the numerical approximation of the 2D stochastic Navier–Stokes equations
D Breit, A Dodgson
Numerische Mathematik 147, 553-578, 2021
312021
Trace-free Korn inequalities in Orlicz spaces
D Breit, A Cianchi, L Diening
SIAM Journal on Mathematical Analysis 49 (4), 2496-2526, 2017
312017
New regularity theorems for non-autonomous variational integrals with (p, q)-growth
D Breit
Calculus of Variations and Partial Differential Equations 44 (1), 101-129, 2012
312012
The p-Laplace system with right-hand side in divergence form: inner and up to the boundary pointwise estimates
D Breit, A Cianchi, L Diening, T Kuusi, S Schwarzacher
Nonlinear Analysis: Theory, Methods & Applications 153, 200-212, 2017
302017
The system can't perform the operation now. Try again later.
Articles 1–20